Discussion in 'Individual Staff Feedback' started by Wortel, Mar 27, 2017.
A great staff member, and an even better friend. <3
Honestly a very hard working individual on the staff team. Very happy to be working with him.
Honestly a very hard working individual on the staff team. Very happy to know him.
We had a amazing time together under the quilts last night 10/10.
One of the first people I met joining sythe, very friendly and helps me when he can! Thanks for everything buddy
Had the pleasure of being banned by this user, all around great guy. Quick to respond, has a sense of humor, fetish with carrots, what more can you ask for. Thanks for being genuinely nice and protecting us from accounts created on a VPN.
Doing great bud, keep it up
My go to Mod, always Helps always Nice and always Generous. Helped me with hundred questions while i was new to Sythe and even now If we do not have Wortel here, i do not know what should I do <3
Just wanted to let you all know I'm lowering the dose of my antidepressants starting today - this means I'll be suffering from withdrawal symptoms, one of the most obvious ones will be an increase in my depression and tiredness. This will probably take 2 weeks to a month. My goal will be to feel more energetic at day as I am extremely tired every day. I am not sure if lowering the dose will give me more energy, but it's worth a shot. Sadly it takes alot of time to experience the effects of a lowered dose.
A very nice and helpful mod
Got a Chamander minirank for the sole reason of connecting with me. I love him <3
Solved my issue super fast! I used to use antidepressants aswell, until I realized effects compared to side effects are nowhere near worth it. It's the devil's drug get rid of it!
I wish you a great recovery.